# SDR CALA2014120992814

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 68,545 hours, 25,701 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS WHILE ACCOMPLISHING SVC MSG, EXT LOAD AFT L FAILS.  REPLACED BROKEN WIRE BETWEEN 2873VC PIN B & 2961VCA PIN K.  WIRE BROKEN ON DOOR WHERE HINGE ARM CONNECTS TO DOOR.  OPERATIONS CHECKED OK IAW AMM 33-51-00-710-001A.
